# SDR 2006FA0000629

- Difficulty date: June 15, 2006
- Submitted: June 28, 2006
- Operation: General aviation
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: ALY6521
- Part serial: F100963
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR WOULD NOT ENGAGE.  (K)
